Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: A. M. Letov
Title: Stability in nonlinear control systems
Additional book information: Translated from the Russian by J. G. Adashko. Princeton University Press, Princeton, 1961. 316 pp. $8.50.

Review Information:

Reviewer: Lawrence Markus
Journal: Bull. Amer. Math. Soc. 68 (1962), 546-548
American Mathematical Society